MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1709601
Medical Device Problem Codes Defective Component (2292); Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; missing tip was noted on the tunneler with all three powerport kits.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that the tip of the tunneler was allegedly missing from a model 1709601 port & catheter.This information was received from a single source.There was no patient contact.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
For this event, the lot number was provided and a lot history review was performed.Of the 3 reported malfunctions, 3 devices were returned for evaluation.The investigation is confirmed for incorrect component.The root cause was determined to be manufacturing related.The device was labeled for single use.
 
Event or Problem Description

Brand Name
POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8809003
Report Number3006260740-2019-02070
Device Sequence Number13533123
Product Code LJT
UDI-Device Identifier00801741026737
UDI-Public(01)00801741026737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1709601
Device Catalogue Number1709601
Device Lot NumberRECU1601
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1